# SDR 20010328CW011

- Difficulty date: February 9, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23005290
- Part serial: 890874S
- Condition: Failed
- Location: Nr 2
- Part time: 18,806 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, X, J
- Precautionary procedure: A

## Discrepancy

IN CRUSE FLIGHT A LOUD NOISE WAS HEARD AND SHARP YAW WAS EXPERIENCED.  NR 2 N1 WAS AT 10 PERCENT, T5 WAS INCREASING THROUGH 800 DEGREES C AND NR 2 FIRE LIGHT ILLUMINATED.  FAILED ENGINE WAS VERIFIED AND EMERGENCY CHECK LIST FOLLOWED.  PRELIMINARY UNCONTAINED BURST OF ONE OR MORE TURBINE WHEELS, ENGINE HAS NOT BEEN EVALUATED.
